# SDR FDEA202203180566

- Difficulty date: March 18, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: AFA779511
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT STATION 5-0, X = 8.5. EXISTING REPAIR ON SEAT TRACK AT MAIN DECK CARGO COMPARTMENT STATION 5-0 X = 8.5   EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1   FIGURE 201. SEAT TRACK REPAIR CARRIED OUT AT STATION 5-0 TO STATION 5-42 X=8.5 IN   ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-5100-7-5001 B7 PART 1   TITLE  : STRUCTURES - REPAIR CATALOG - MD11- REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
